Illinois, 2020Cold in Illinois, February 13 to 14, 2020
February 13 to 14, 2020 · NWS ILX · 1 event in 1 county or zone
A bitterly cold airmass spilled into central Illinois behind a departing cold front on February 13th. High temperatures were initially in the lower 30s shortly after midnight, followed by falling temperatures and increasing winds throughout the day.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 1
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A bitterly cold airmass spilled into central Illinois behind a departing cold front on February 13th. High temperatures were initially in the lower 30s shortly after midnight, followed by falling temperatures and increasing winds throughout the day. Air temperatures eventually bottomed out near zero by the early morning of February 14th, while wind-chill values dipped as low as 10 below to 20 below zero. Due to the frigid temperatures, a man in Peoria lost his life due to hypothermia.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before the first event at Feb 13, 6:00 AM CST, 3 hours earlier.
Area forecast discussion, Feb 13, 6:00 AM CST, 3 hours before
Area Forecast Discussion
National Weather Service Lincoln IL
600 AM CST Thu Feb 13 2020
.SYNOPSIS...
Issued at 415 AM CST Thu Feb 13 2020
An arctic cold front will exit east of IL early this morning,
with gusty northwest winds bringing in much colder air today.
Some blowing snow will occur this morning north of I-70 as the
light snow diminishes to scattered flurries today. Wind chills
will reach 10 to 20 below zero over central IL overnight into mid
Friday morning, with lows in the single digits below zero.
Another frigid day is expected Friday despite return of sunshine
and lighter winds as strong arctic high pressure settles over
Illinois.
&&
.SHORT TERM...(Today and tonight)
ISSUED AT 430 AM CST Thu Feb 13 2020
Continued the winter weather advisory through 10 am this morning
from I-70 north. May be able to cancel this advisory a few hours
early especially sw of I-74 as light snow diminishes to scattered
flurries. But blowing snow and plummeting temps this morning will
cause untreated roads to be snow and ice covered and slippery for
the morning commute. Radar mosaic shows light snow diminishing sw
of a Galesburg to Springfield line and also becoming more widely
scattered with light snow showers in southeast CWA too as low
pressure pushing away over the upper Ohio river valley. But
blowing snow is developing early this morning with passage of a
strong arctic cold front over eastern IL. Temperatures at 4 am
were in the lower 30s east of I-55, while down in the mid to upper
teens over west central IL where wind chills were in the single
digits below zero at Macomb, Quincy and Mount Sterling.
An upper level trof digging into the Midwest today will keep a
fair amount of low clouds around central and southeast IL today
with lingering flurries into the afternoon. Strong 1039 mb arctic
high pressure over the central Dakotas at dawn will se to near the
IA/IL and MO border by sunrise Friday. This will bring some of the
coldest air of the season to the area tonight. Temps will continue
to fall during today, reaching single digits over the IL river
valley by late afternoon and around 20F in far southeast IL. Brisk
nw winds of 15-25 mph will give wind chills of 5-15 below zero
over the IL river valley today and lowering into the single digits
in southeast IL by late afternoon.
NW winds and low clouds to gradually diminish from the west during
tonight as strong arctic high pressure settles in. This combined
with a fresh snow cover will favor colder lows in the single
digits below zero over central IL and single digits above zero in
southeast IL. Wind chills to lower between 10-20 below zero from
late evening until mid Fri morning over central IL. Will likely
need a wind chill advisory for areas from I-72 north by overnight.
.LONG TERM...(Friday through Wednesday)
ISSUED AT 430 AM CST Thu Feb 13 2020
The 00Z forecast models and their ensembles are in good agreement
with weather features over the Midwest this weekend, and are in
fair agreement still during 1st half of next work week. Strong
arctic high pressure over IL Fri morning brings a sunny but
frigid day on Friday with lighter winds. Highs Friday in the mid
to upper teens in central IL and lower 20s in southeast IL. Lows
Fri night will be reached Fri evening in the upper single digits
and lower teens in central IL and mid teens south of I-70.
Increasing southerly winds overnight Fri night will cause temps to
slowly rise. Arctic high pressure settles over New England by dawn
Saturday while a northern stream clipper system moves into the
upper Midwest and western Great Lakes. This will increase clouds
over central IL later Fri night and Sat and could see small
chances of light snow possible mixed pcpn over nw CWA Sat
afternoon and over central IL Sat evening. Moisture is limited to
not expecting much pcpn with some areas staying dry or just trace
amounts. Breezy south winds to moderate temps closer to normal on
Sat with highs in the mid to upper 30s central IL and 40-45F in
southern 6 counties of SE IL.
Dry/fair weather expected Sunday and Sunday evening as weaker high
pressure settles into the upper MS river valley by midday Sunday.
Skies becoming partly sunny on Sunday with highs in the upper
30s/lower 40s central IL and mid to upper 40s in southeast IL.
A weather system tracks across the central and northern Rockies
Sunday into the Midwest Monday and Mon night, bringing a better
chance of pcpn and looking warm enough for mainly rain. Highs
Monday in the low to mid 40s in central IL and upper 40s/lower 50s
in southeast IL. Will see rain mix with or change to light snow
overnight Mon night into Tue over nw half of CWA as cold front
moves se thru the area by midday Tue. Temp gradient with front on
Tue, with highs ranging from low to mid 30s over the IL river
valley, to the mid to upper 40s se of I-70.
Another strong Canadian high pressure settles se into the Midwest
by Wed and over IL by Thu morning, returning dry and colder
weather to central IL. Highs in the low to mid 30s over central IL
and upper 30s in southeast IL on Wed/Thu. Lows Wed night in the
mid to upper teens central IL and lower 20s in southeast IL, so a
return of winter like temperatures for a couple days.
&&
.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
Issued at 600 AM CST Thu Feb 13 2020
Scattered light snow showers early this morning over central IL
especially from PIA to DEC east could restrict vsbys to MVFR until
mid morning when mainly scattered flurries will occur. Gusty WNW
to NW winds of 15-20 kts and gusts in the mid to upper 20s kts
will occur today and cause some blowing snow this morning. Mainly
IFR ceilings of 500-1k ft early this morning will gradually lift
to MVFR toward afternoon, then scatter out from west to east
during this evening as strong Arctic high pressure settles to the
IA/IL/MO border by 12Z/6 am Fri. NW winds to diminish to around 10
kts or less later this evening and overnight.
&&
.ILX WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory until 10 AM CST this morning for
ILZ027>031-036>038-040>057-061>063.
&&
SYNOPSIS...07
SHORT TERM...07
LONG TERM...07
AVIATION...07
Hazardous weather outlook, Feb 13, 5:55 AM CST, 3 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
555 AM CST Thu Feb 13 2020
ILZ027>031-036-037-040-041-047-049-050-141200-
Cass-Fulton-Knox-Marshall-Mason-Morgan-Peoria-Schuyler-Scott-
Stark-Tazewell-Woodford-
555 AM CST Thu Feb 13 2020
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM CST THIS
MORNING...
This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.
.DAY ONE...TODAY AND TONIGHT...
Light snow will linger through the morning hours before tapering
off and coming to an end this afternoon. In addition, strong
northwesterly winds gusting to 30mph will create minor blowing and
drifting snow. Due to temperatures hovering in the teens, icy
roads are anticipated for the morning commute.
As skies clear and winds diminish tonight, low temperatures will
drop below zero. Wind chills will plunge into the 10 below to 20
below zero range...resulting in an increased risk for frostbite.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
Flooding will continue along the Illinois River from Havana to
Beardstown into next week.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not anticipated through tonight.
ILZ038-042>046-048-051>057-061>063-141200-
Champaign-Christian-Clark-Coles-Cumberland-De Witt-Douglas-Edgar-
Logan-Macon-McLean-Menard-Moultrie-Piatt-Sangamon-Shelby-
Vermilion-
555 AM CST Thu Feb 13 2020
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM CST THIS
MORNING...
This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.
.DAY ONE...TODAY AND TONIGHT...
Light snow will linger through the morning hours before tapering
off and coming to an end this afternoon. In addition, strong
northwesterly winds gusting to 30mph will create minor blowing and
drifting snow. Due to temperatures dropping into the 20s, icy
roads are anticipated for the morning commute.
As skies clear and winds diminish tonight, low temperatures will
drop below zero. Wind chills will plunge into the 10 below to 20
below zero range...resulting in an increased risk for frostbite.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not anticipated through tonight.
ILZ066>068-071>073-141200-
Clay-Crawford-Effingham-Jasper-Lawrence-Richland-
555 AM CST Thu Feb 13 2020
This Hazardous Weather Outlook is for portions of southeast
Illinois.
.DAY ONE...TODAY AND TONIGHT...
Minor flooding will continue along the Wabash River, Little
Wabash River, and Embarras River.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
As skies clear and winds diminish tonight, low temperatures will
drop into the single digits. Wind chills will plunge into the zero
to 10 below zero range.
Minor flooding will continue along the Wabash River, Little
Wabash River, and Embarras River through early next week.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not anticipated through tonight.
Barnes
In the hours before
Local storm report, Feb 13, 7:59 AM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
759 AM CST THU FEB 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW LOAMI 39.67N 89.85W
02/13/2020 E3.0 INCH SANGAMON IL PUBLIC
&&
OUSLEYLocal storm report, Feb 13, 8:02 AM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
802 AM CST THU FEB 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM SNOW 1 NW KNOXVILLE 40.92N 90.30W
02/13/2020 M3.0 INCH KNOX IL COCORAHS
0500 AM SNOW 3 WNW PEORIA 40.76N 89.66W
02/13/2020 M3.1 INCH PEORIA IL NWS EMPLOYEE
0500 AM SNOW NORMAL 40.52N 89.00W
02/13/2020 M3.0 INCH MCLEAN IL CO-OP OBSERVER
0500 AM SNOW 4 NW DANVILLE 40.18N 87.67W
02/13/2020 M2.9 INCH VERMILION IL COCORAHS
0500 AM SNOW HOOPESTON 40.47N 87.67W
02/13/2020 M2.7 INCH VERMILION IL COCORAHS
0600 AM SNOW SPRINGFIELD 39.80N 89.64W
02/13/2020 M2.7 INCH SANGAMON IL CO-OP OBSERVER
SNOW OBSERVER.
0600 AM SNOW PEORIA 40.74N 89.61W
02/13/2020 M3.7 INCH PEORIA IL OFFICIAL NWS OBS
SNOW OBSERVER.
0600 AM SNOW MOUNT PULASKI 39.77N 89.26W
02/13/2020 M3.1 INCH CHRISTIAN IL CO-OP OBSERVER
0600 AM SNOW LINCOLN 40.15N 89.37W
02/13/2020 M3.5 INCH LOGAN IL OFFICIAL NWS OBS
NWS OFFICE OBSERVATION.
0600 AM SNOW ALTONA 41.12N 90.16W
02/13/2020 M3.5 INCH KNOX IL CO-OP OBSERVER
0630 AM SNOW 2 NE CISCO 40.03N 88.70W
02/13/2020 M2.2 INCH PIATT IL MESONET
0630 AM SNOW KNOXVILLE 40.91N 90.29W
02/13/2020 M3.0 INCH KNOX IL MESONET
0630 AM SNOW 5 NW PEORIA 40.80N 89.68W
02/13/2020 E4.0 INCH PEORIA IL MESONET
SWOP.
0630 AM SNOW EUREKA 40.72N 89.28W
02/13/2020 M3.3 INCH WOODFORD IL MESONET
0630 AM SNOW ARTHUR 39.72N 88.47W
02/13/2020 M1.5 INCH DOUGLAS IL MESONET
0630 AM SNOW WINDSOR 39.44N 88.60W
02/13/2020 M2.0 INCH SHELBY IL CO-OP OBSERVER
0648 AM SNOW 7 W SOUTH PEKIN 40.50N 89.79W
02/13/2020 M2.9 INCH TAZEWELL IL MESONET
0700 AM SNOW AVON 40.66N 90.44W
02/13/2020 M3.5 INCH FULTON IL CO-OP OBSERVER
0700 AM SNOW LOAMI 39.67N 89.85W
02/13/2020 E3.0 INCH SANGAMON IL PUBLIC
0700 AM SNOW SIDELL 39.91N 87.82W
02/13/2020 M2.4 INCH VERMILION IL CO-OP OBSERVER
0700 AM SNOW TUSCOLA 39.80N 88.28W
02/13/2020 M3.0 INCH DOUGLAS IL CO-OP OBSERVER
0700 AM SNOW JACKSONVILLE 39.73N 90.23W
02/13/2020 M2.8 INCH MORGAN IL CO-OP OBSERVER
0700 AM SNOW E BLOOMINGTON 40.48N 88.97W
02/13/2020 M2.8 INCH MCLEAN IL COCORAHS
0712 AM SNOW 3 NW BROWNING 40.16N 90.41W
02/13/2020 M3.5 INCH SCHUYLER IL MESONET
0726 AM SNOW 2 ENE URBANA 40.12N 88.17W
02/13/2020 M2.8 INCH CHAMPAIGN IL MESONET
0730 AM SNOW CHENOA 40.74N 88.72W
02/13/2020 M3.0 INCH MCLEAN IL CO-OP OBSERVER
&&
&&
SNOW REPORTS LISTED BY AMOUNT:
INCHES CITY COUNTY TIME
------ ----- ------------ -------
4.00 5 NW PEORIA PEORIA 0630 AM
3.70 PEORIA PEORIA 0600 AM
3.50 3 NW BROWNING SCHUYLER 0712 AM
3.50 AVON FULTON 0700 AM
3.50 ALTONA KNOX 0600 AM
3.50 LINCOLN LOGAN 0600 AM
3.30 EUREKA WOODFORD 0630 AM
3.10 MOUNT PULASKI CHRISTIAN 0600 AM
3.10 3 WNW PEORIA PEORIA 0500 AM
3.00 CHENOA MCLEAN 0730 AM
3.00 TUSCOLA DOUGLAS 0700 AM
3.00 LOAMI SANGAMON 0700 AM
3.00 KNOXVILLE KNOX 0630 AM
3.00 NORMAL MCLEAN 0500 AM
3.00 1 NW KNOXVILLE KNOX 0500 AM
2.90 7 W SOUTH PEKIN TAZEWELL 0648 AM
2.90 4 NW DANVILLE VERMILION 0500 AM
2.80 2 ENE URBANA CHAMPAIGN 0726 AM
2.80 E BLOOMINGTON MCLEAN 0700 AM
2.80 JACKSONVILLE MORGAN 0700 AM
2.70 SPRINGFIELD SANGAMON 0600 AM
2.70 HOOPESTON VERMILION 0500 AM
2.40 SIDELL VERMILION 0700 AM
2.20 2 NE CISCO PIATT 0630 AM
2.00 WINDSOR SHELBY 0630 AM
1.50 ARTHUR DOUGLAS 0630 AM
OUSLEYLocal storm report, Feb 13, 8:24 AM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
824 AM CST THU FEB 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW ROANOKE 40.80N 89.20W
02/13/2020 M3.2 INCH WOODFORD IL CO-OP OBSERVER
0700 AM SNOW 1 S MAHOMET 40.18N 88.40W
02/13/2020 M3.0 INCH CHAMPAIGN IL COCORAHS
0800 AM SNOW KNOXVILLE 40.91N 90.29W
02/13/2020 M4.0 INCH KNOX IL CO-OP OBSERVER
0800 AM SNOW MURRAYVILLE 39.58N 90.25W
02/13/2020 M3.0 INCH MORGAN IL MESONET
SWOP
0800 AM SNOW 5 NW PEORIA 40.80N 89.68W
02/13/2020 M3.5 INCH PEORIA IL CO-OP OBSERVER
&&
OUSLEYLocal storm report, Feb 13, 8:28 AM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
828 AM CST THU FEB 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW SAVOY 40.06N 88.25W
02/13/2020 M2.8 INCH CHAMPAIGN IL PUBLIC
STORM TOTAL. LIQUID EQUIVALENT 0.36 INCHES.
0700 AM SNOW 2 SE URBANA 40.09N 88.18W
02/13/2020 M2.5 INCH CHAMPAIGN IL TRAINED SPOTTER
STORM TOTAL. 0.6 FELL OVERNIGHT, 1.9 THROUGH 8 PM
WEDNESDAY.
&&
GEELHARTLocal storm report, Feb 13, 8:36 AM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
836 AM CST THU FEB 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW NORMAL 40.52N 89.00W
02/13/2020 M3.8 INCH MCLEAN IL PUBLIC
RELAYED VIA WHOI-TV
&&
GEELHARTLocal storm report, Feb 13, 8:59 AM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
859 AM CST THU FEB 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM SNOW 8 E PETERSBURG 40.01N 89.70W
02/13/2020 M2.6 INCH MENARD IL MESONET
0500 AM SNOW 1 E HOOPESTON 40.47N 87.65W
02/13/2020 M2.8 INCH VERMILION IL COCORAHS
0530 AM SNOW 2 E JACKSONVILLE 39.73N 90.20W
02/13/2020 M3.3 INCH MORGAN IL CO-OP OBSERVER
0600 AM SNOW 4 SW BEASON 40.11N 89.25W
02/13/2020 M3.0 INCH LOGAN IL COCORAHS
0600 AM SNOW 1 NNE CHAMPAIGN 40.13N 88.26W
02/13/2020 M3.0 INCH CHAMPAIGN IL COCORAHS
0700 AM SNOW 1 SSE NORMAL 40.50N 88.99W
02/13/2020 M2.0 INCH MCLEAN IL COCORAHS
0700 AM SNOW 4 ESE URBANA 40.09N 88.14W
02/13/2020 M2.4 INCH CHAMPAIGN IL COCORAHS
0700 AM SNOW 2 ESE BLOOMINGTON 40.47N 88.94W
02/13/2020 M2.0 INCH MCLEAN IL COCORAHS
0700 AM SNOW 2 W RIVERTON 39.85N 89.58W
02/13/2020 M2.4 INCH SANGAMON IL COCORAHS
0700 AM SNOW 7 W ATLANTA 40.26N 89.36W
02/13/2020 M3.0 INCH LOGAN IL COCORAHS
0700 AM SNOW MORTON 40.61N 89.47W
02/13/2020 M3.4 INCH TAZEWELL IL CO-OP OBSERVER
0700 AM SNOW 2 N HOMER 40.06N 87.96W
02/13/2020 M3.0 INCH CHAMPAIGN IL COCORAHS
0700 AM SNOW 3 S CHAMPAIGN 40.07N 88.26W
02/13/2020 M3.0 INCH CHAMPAIGN IL COCORAHS
0700 AM SNOW 2 NE WASHINGTON 40.72N 89.41W
02/13/2020 M3.0 INCH TAZEWELL IL COCORAHS
0700 AM SNOW 2 WNW DANVERS 40.54N 89.21W
02/13/2020 M2.5 INCH MCLEAN IL COCORAHS
0700 AM SNOW 3 SSE HENNING 40.27N 87.68W
02/13/2020 M2.6 INCH VERMILION IL COCORAHS
0700 AM SNOW NEW HOLLAND 40.18N 89.58W
02/13/2020 M2.6 INCH LOGAN IL COCORAHS
0700 AM SNOW 3 ENE URBANA 40.13N 88.15W
02/13/2020 M2.8 INCH CHAMPAIGN IL COCORAHS
0700 AM SNOW 3 NE BLOOMINGTON 40.51N 88.93W
02/13/2020 M2.8 INCH MCLEAN IL COCORAHS
0700 AM SNOW 1 SSE SAVOY 40.05N 88.25W
02/13/2020 M2.8 INCH CHAMPAIGN IL COCORAHS
0700 AM SNOW 1 N SIDNEY 40.04N 88.07W
02/13/2020 M2.9 INCH CHAMPAIGN IL COCORAHS
0700 AM SNOW 1 N ATHENS 39.98N 89.72W
02/13/2020 M3.0 INCH MENARD IL COCORAHS
0800 AM SNOW PARIS 39.62N 87.69W
02/13/2020 M3.5 INCH EDGAR IL CO-OP OBSERVER
&&
OUSLEYCold/Wind Chill, Peoria
- When
- February 13, 9:00 AM CST to February 14, 9:00 AM CST
- Where
- Peoria forecast zone
- Deaths
- 1 direct, 0 indirect
- Reported by
- Newspaper
- Coordinates
- 40.788, -89.760 (the zone’s center; the record gives no point)
A 64-year old homeless man from Peoria died in his car around midday on February 13th. Temperatures at the time of his death were in the teens while wind-chill values were sub-zero. An autopsy revealed his cause of death as hypothermia.
- Cold/Wind Chill
- Cold or wind chill below warning criteria that caused deaths, injuries or damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flooding in Ohio, February 13 to 15, 20201 death · $35,000 · 11 events
- Damaging Winds in South Carolina, February 13, 20201 death · $80 · 55 kt wind · 12 events
- Flooding in Kentucky, February 13 to 16, 2020$34,000 · 5 events
- Strong Wind in Hawaii, February 13, 2020$20,000 · 1 event
- High Surf in Hawaii, February 13 to 14, 20208 events
- High Wind in Wyoming, February 13 to 16, 202063 kt wind · 7 events
- Damaging Winds in South Carolina, February 13, 202050 kt wind · 5 events
- High Wind in Montana, February 13 to 14, 202055 kt wind · 5 events
- Extreme Cold in Minnesota, February 13 to 14, 20205 events
- Flooding in Ohio, February 13, 20204 events
- Flooding in Illinois, February 13 to 21, 20202 events
- Heavy Snow in Washington, February 13 to 17, 20201 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 879214.